Bulletin of the American Mathematical Society

Review: T. Radó, Subharmonic Functions

J. D. Tamarkin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 43, Number 11 (1937), 758-759.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183500094

Citation

Tamarkin, J. D. Review: T. Radó, Subharmonic Functions. Bull. Amer. Math. Soc. 43 (1937), no. 11, 758--759. https://projecteuclid.org/euclid.bams/1183500094


Export citation